# SDR CALA9701692

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LT WING RIB.  THE CRACK WAS LOCATED AT LOWER FLANGE WHERE IT MOUNTS TO SECOND FROM FORWARD END HEAVY STRINGER, WS 656.50, ACCESS CUTOUT 7217.  THE RIB WAS REPAIRED IAW SRM 57-10-5, FIGURE 1.
